Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Perimenopausal. Getting monthly migraines on the right side. Today, got on left side. Treatment?

Hi, I just came out of a 2-day migraine . I m perimenopausal and have been getting monthly migraines for about 7 years now and have been seeking treatment for the migraines but nothing has helped so far. Just this morning, I noticed a vein has come to the surface of my right temple. My migraines are always on the right side of my head. I ve never seen this before. Should I seek further treatment/advice or will it go away?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Ma'm
Thanks for your query to us.
1. Appearance of a new pain , not similar to previous episodes of migraine is important and should be evaluated, especially if it is very severe, recurrent or associated with visual/ mental or neurological symptoms.
2. Appearance of a new vein is unusual for migraine and I am afraid I can not comment on this without an examination.
Please get yourself examined so that exact cause can be known.
Answered: Sat, 31 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor